# SDR COMA9511985

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Condition: Discharged
- Location: Avionic Bay
- Part time: 13,548 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACKUP BATTERY DOES NOT TEST.  REPLACED THE EMERGENCY POWER SUPPLY BATTERY.
